MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE+ SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP CR INS SLOPE+ SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-48-4009
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: 02-020-13-0240 - truliant cr cem fem cr cem left sz 4: (b)(6), 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t: (b)(6), 200-07-29 - advanced patella 29m 3 peg implant: (b)(6), 201-78-15 - holding pin mini sharp point 4 pk: (b)(6), 521-78-23 - threaded pin size 2.3 collared 2pk: (b)(6), 521-78-32 - threaded pin size 3.0 collarless 2pk: (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a patient who had an initial left knee implanted underwent a revision procedure approximately 3 years 6 months post the initial procedure.The patient was revised due to anterior knee pain.Patella osteophytes removed and poly exchange was done with no issues.No device breakages or surgical delay indicated.The patient was last known to be in stable condition following the event.X-rays provided.The explanted devices are not available for return.Device images were provided.No further information.
 
Additional Manufacturer Narrative
The reason for the clinical symptom of pain reported cannot be conclusively determined and the event cannot be confirmed because the devices were not available for evaluation images were provided and based on those, the revised tibial insert and the radiographs appear unremarkable.D1: corrected g4: corrected h6: corrected health effect and investigation clinical codes.

Brand Name
TRULIANT TIB IMP CR INS SLOPE+ SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22007003
Report Number1038671-2025-02040
Device Sequence Number7893024
Product Code JWH
UDI-Device Identifier10885862306883
UDI-Public10885862306883
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2023
Device Catalogue Number02-022-48-4009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/28/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown